Shuiping Yang
Results

Journal Article
Numerical Methods for Semilinear Fractional Diffusion Equations with Time Delay
Advances in Applied Mathematics and Mechanics, Vol. 14 (2022), Iss. 1 : pp. 56–78

Journal Article
Dependence Analysis of the Solutions on the Parameters of Fractional Neutral Delay Differential Equations
Advances in Applied Mathematics and Mechanics, Vol. 8 (2016), Iss. 5 : pp. 772–783

Journal Article
Dependence Analysis of the Solutions on the Parameters of Fractional Delay Differential Equations
Advances in Applied Mathematics and Mechanics, Vol. 3 (2011), Iss. 5 : pp. 586–597

Journal Article
An Efficient Numerical Method for Fractional Differential Equations with Two Caputo Derivatives
Journal of Computational Mathematics, Vol. 34 (2016), Iss. 2 : pp. 113–134